MathSciNet Relay Station
MathSciNet bibliographic data
MR1087801 43A22 (43A65 47D03)
Asmar, Nakhlé; Berkson, Earl; Gillespie, T. A. Transference of strong type maximal inequalities by separation-preserving representations. Amer. J. Math. 113 (1991), no. 1, 47–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement